# SDR MASA2017112612792

- Difficulty date: November 26, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 32,713 hours, 26,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 AND 6 CEILING EMER FLOOD LIGHTS INOP. PLACED ON MEL
